# SDR HEEA967386

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Pt Support
- Part number: 6898731
- Condition: Plating Flake
- Location: Sump Surface
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PART NOTED THE FOLLOWING:  PLATING COMING OFF P.T. SUPPORT INNER SUMP SURFACE U-RING SEAT. REPLACED DISCREPANT PART.
